Volume 34, Issue 3, 1980

ISSN: 0029-599X (Print) 0945-3245 (Online)

In this issue (7 articles)

  1. No Access

    Spline Approximations of Arbitrary Defect for the Numerical Solution of Ordinary Differential Equations. Part III

    Numerical application of Euler's series transformation and its generalizations

    Wilhelm Niethammer Pages 271-283
  2. No Access

    A Complete Characterization of Local Minima in Quadratic Programming

    The method of fractional steps for conservation laws

    Michael Crandall, Andrew Majda Pages 285-314
  3. No Access

    A Complete Characterization of Local Minima in Quadratic Programming

    Algorithmes pour suites non convergentes

    Jean-Paul Delahaye Pages 333-347